Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What are the side-effects of quitting to smoke meth and how can they be controlled ?

i have been a heavy meth smoker for the last 5 years, and now im trying to give it up.. but every day that i don t smoke it i sleep sleep sleep and i relay cant find any motivation to do anything but sleep is this normal and will it pass? Im having real problems trying to just have a normal life. im a 26 male 75kg medical history is good.
Asked On : Sat, 23 Jul 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Methamphetamine usage and trying to quit is associated with Depression, which can explain your symptoms. Avoid trying to stop using meth by yourself. You need to enroll into a proper recognised deaddiction program which will prevent withdrawal effects and other serious issues associated with it. Better to do it as soon as possible and also consult a Psychiatrist to help you cope with these problems. Eat healthy food, avoid junk food, smoking, drinking alcohol. Get your blood pressure checked as well as high pressure is seen in meth users.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor